The accuracy of difference schemes in the class of generalized solutions of an elliptic equation with variable coefficients in an arbitrary convex domain
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1046-1054 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1986_22_6_a15,
     author = {V. L. Makarov and M. N. Moskal'kov},
     title = {The accuracy of difference schemes in the class of generalized solutions of an elliptic equation with variable coefficients in an arbitrary convex domain},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1046--1054},
     year = {1986},
     volume = {22},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a15/}
}
TY  - JOUR
AU  - V. L. Makarov
AU  - M. N. Moskal'kov
TI  - The accuracy of difference schemes in the class of generalized solutions of an elliptic equation with variable coefficients in an arbitrary convex domain
JO  - Differencialʹnye uravneniâ
PY  - 1986
SP  - 1046
EP  - 1054
VL  - 22
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1986_22_6_a15/
LA  - ru
ID  - DE_1986_22_6_a15
ER  - 
%0 Journal Article
%A V. L. Makarov
%A M. N. Moskal'kov
%T The accuracy of difference schemes in the class of generalized solutions of an elliptic equation with variable coefficients in an arbitrary convex domain
%J Differencialʹnye uravneniâ
%D 1986
%P 1046-1054
%V 22
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1986_22_6_a15/
%G ru
%F DE_1986_22_6_a15
V. L. Makarov; M. N. Moskal'kov. The accuracy of difference schemes in the class of generalized solutions of an elliptic equation with variable coefficients in an arbitrary convex domain. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1046-1054. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a15/